CHARACTERISTICS OF ELECTRON WAVE FUNCTIONS IN ONE-DIMENSIONAL INCOMMENSURATE SYSTEMS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1988, Vol. 37 Issue (5): 814-816    
BRIEF REPORT Current Issue| Next Issue| Archive| Adv Search  |   
CHARACTERISTICS OF ELECTRON WAVE FUNCTIONS IN ONE-DIMENSIONAL INCOMMENSURATE SYSTEMS
YUAN JIAN1, XIONG SHI-JI1, CAI JIAN-HUA2
(1)南京大学固体物理研究所;; (2)上海交通大学凝聚态物理研究所
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn